# SDR HEEA076921

- Difficulty date: October 26, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101111
- Part serial: 53456
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,022 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARING, CLICKING NOISE. PARTS AND LABOR CREDIT ACCOMPLISHED ON J0189948-WA.
